# SDR P5CA9500106

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 69B120591
- Condition: Cracked
- Location: Ws 956
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ROD BASE, ON LOWER FIXED PANEL ON RIGHT WING LEADING EDGE CAVITY WS 956, UNDER NR 8 PDU.  INSTALLED NEW FITTING PER BOEING SRM 51-30-02.
